Search Results

Fraser Health Patient Education Materials

Results 1 of 7 for search: feeding your baby
  • Ampicillin or Amoxicillin Rash: Caring for Your Child's Rash [English] Public

    Some children develop a skin irritation while taking ampicillin and amoxicillin arepenicillin antibiotics. These are ampicillin or amoxicillin rashes. They can happen any time while taking the medicine. This factsheet provides an overview including signs and symptoms, causes, risks, complications, treatment, prevention and when to seek medical assistance. (English)

    URL:
    http://www.aboutkidshealth.ca/En/HealthAZ/Conditio...

    Body Location:
    • Skin, Hair, and Nails
    Diagnosis and Therapy:
    • Symptoms
    Disorders and Conditions:
    • Allergies,
    • Infant/Childrens Health,
    • Safety and Injury
    Keywords:
    • Swollen,
    • Hives,
    • Antibiotics,
    • Inflammation,
    • Rash,
    • Itchy,
    • Allergic Reaction,
    • Symptoms,
    • Allergies,
    • allergy,
    • peds,
    • pediatric
    MESH:
    • Hypersensitivity
    Demographic:
    • Children,
    • Infants,
    • Teen/Adolescent,
    • Toddlers
    Site:
    • Fraser Health
    Program:
    • MICY
    Professional or Practice Group:
    • Nursing,
    • Medicine
    Format:
    Factsheet
    Paper Size:
    Letter
    Paper Colour:
    White
    Title Page Paper Colour:
    White
    Folding:
    No fold
    Reproduction Rights:
    Linking Policy: http://www.aboutkidshealth.ca/En/AboutUs/Pages/Linking-Policy.aspx
    Record Type:
    Website
    Revision Date:
    May 05, 2010
    Next Revision Date:
    May 05, 2012
    Record Created:
    April 17, 2013
    Record Modified:
    February 03, 2019

Narrow Search